# SDR SWAA2020060274835

- Difficulty date: May 4, 2020
- Submitted: June 2, 2020
- Operation: Air carrier
- Aircraft: N464WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32468
- Aircraft time: 55,704 hours, 33,002 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND FWD WET AREA FLOOR SUPPORT BEAM UPPER CHORD AT STA 294.5 AND LBL 4 TO LBL 6.  INSTALLED CATEGORY A REPAIR AT FLOORBEAM STA 294.5 UPPER CHORD BETWEEN LBL 7 AND LBL 13.0 AS PER EA 20-153-00494 REV IR.
